MathSciNet Relay Station
MathSciNet bibliographic data
MR1325918 (97h:30050) 30D45
Kim, Jeong H.; Rubel, Lee A. Integer translation of meromorphic functions. Trans. Amer. Math. Soc. 349 (1997), no. 4, 1447–1462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement